Alert archive / Florida / Special Marine Warnings in 2021

Special Marine Warning 65, NWS Melbourne, FL

June 12, 2021

NWS Melbourne, FL issued this special marine warning at Jun 12, 2021, 4:58 PM EDT. It was in force for 62 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2021, 4:58 PM EDT (20:58 UTC)
Expired
Jun 12, 2021, 6:00 PM EDT
In force
62 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Melbourne radar (KMLB), 45 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 5:05 PM EDTTSTM WND DMG6 Ene Shiloh, FLUS AIR FORCE WIND NETWORK TOWER 0803 REPORTED A 44MPH/38KT GUST FROM THE SW.
Jun 12, 5:05 PM EDTTSTM WND GST 444 Ne Camp Holly Fish Ca, FLUS AIR FORCE WIND NETWORK TOWER 0020 REPORTED A 44MPH/38KT GUST FROM THE SW.
Jun 12, 5:05 PM EDTTSTM WND GST 445 Ene Belle Isle, FLUSAF WIND TOWER 0805 MEASURED A PEAK WIND GUST OF 38KT/44MPH FROM THE SW.
Jun 12, 5:05 PM EDTTSTM WND GST 445 Ne Port Mayaca, FLUS AIR FORCE WIND NETWORK TOWER 0003 REPORTED A 44MPH/38KT GUST FROM THE SW.
Jun 12, 5:18 PM EDTTSTM WND GST 442 Nne Cape Canaveral, FLC-MAN STATION TRDF1 AT TRIDENT PIER MEASURED A PEAK WIND GUST OF 38KT/44MPH FROM THE SW.
Jun 12, 5:20 PM EDTTSTM WND GST 565 N Camp Holly Fish Cam, FLUS AIR FORCE WIND NETWORK TOWER 0403 REPORTED A 56MPH/49KT GUST FROM THE WSW.
Jun 12, 5:25 PM EDTTSTM WND GST 618 Sse Playalinda Beach, FLUS AIR FORCE WIND NETWORK TOWER 0108 REPORTED A 61MPH/53KT GUST FROM THE SW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2021-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2021-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
641 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

266 
WHUS52 KMLB 122058
SMWMLB
AMZ552-572-122200-
/O.NEW.KMLB.MA.W.0065.210612T2058Z-210612T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Melbourne FL
458 PM EDT Sat Jun 12 2021

The National Weather Service in Melbourne has issued a

* Special Marine Warning for...
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm...
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm...

* Until 600 PM EDT.

* At 457 PM EDT, strong thunderstorms were located along a line
  extending from Kennedy Space Center to Melbourne, moving northeast
  at 20 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Expect wind gusts in excess of 34 knots, suddenly higher 
           waves, lightning and heavy downpours. Make sure all on 
           board are wearing life jackets. Return to safe harbor if 
           possible.

* Locations impacted include...
  Satellite Beach, South Patrick Shores, Jetty Park, Port Canaveral
  and Indian Harbour Beach.

LAT...LON 2870 8086 2879 8019 2819 8000 2813 8067
TIME...MOT...LOC 2057Z 240DEG 21KT 2855 8066 2812 8062 

HAIL...0.00IN
WIND...>34KTS

$$

KN
2 follow-up statements
108 
FZUS72 KMLB 122110
MWSMLB

Marine Weather Statement
National Weather Service Melbourne FL
510 PM EDT Sat Jun 12 2021

AMZ552-572-122200-
/O.CON.KMLB.MA.W.0065.000000T0000Z-210612T2200Z/
510 PM EDT Sat Jun 12 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM EDT...

For the following areas...
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm...
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm...

At 509 PM EDT, severe thunderstorms capable of producing waterspouts 
and strong gusty winds were located along a line extending from 
Kennedy Space Center to Indian Harbour Beach, moving northeast at 15 
knots.

HAZARD...Waterspouts and wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Waterspouts can can quickly form and capsize boats, damage 
         vessels and create locally hazardous seas. Make sure all on 
         board are wearing life jackets. Expect wind gusts in excess 
         of 34 knots, suddenly higher waves, lightning and heavy 
         downpours. Make sure all on board are wearing life jackets. 
         Return to safe harbor if possible.

Locations impacted include...
South Patrick Shores, Jetty Park, Port Canaveral, Patrick Air Force
Base and Cocoa Beach.

LAT...LON 2870 8086 2879 8019 2819 8000 2813 8067
TIME...MOT...LOC 2109Z 222DEG 16KT 2859 8066 2816 8062 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$

KN
324 
FZUS72 KMLB 122122
MWSMLB

Marine Weather Statement
National Weather Service Melbourne FL
522 PM EDT Sat Jun 12 2021

AMZ552-572-122200-
/O.CON.KMLB.MA.W.0065.000000T0000Z-210612T2200Z/
522 PM EDT Sat Jun 12 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM EDT...

For the following areas...
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm...
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm...

At 521 PM EDT, severe thunderstorms capable of producing waterspouts 
and wind gust to near 50 knots were located along a line extending 
from Kennedy Space Center to Indian Harbour Beach. The severe 
thunderstorms were moving east at 20 knots.

HAZARD...Waterspouts and wind gusts to nearly 50 knots.

SOURCE...Radar indicated.

IMPACT...Waterspouts can can quickly form and capsize boats, damage 
         vessels and create locally hazardous seas. Make sure all on 
         board are wearing life jackets. Expect wind gusts in excess 
         of 34 knots, suddenly higher waves, lightning and heavy 
         downpours. Make sure all on board are wearing life jackets. 
         Return to safe harbor if possible.

Locations impacted include...
Satellite Beach, South Patrick Shores, Jetty Park, Port Canaveral and
Kennedy Space Center.

LAT...LON 2870 8086 2879 8019 2819 8000 2813 8067
TIME...MOT...LOC 2121Z 240DEG 21KT 2859 8066 2816 8062 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...49KTS

$$

KN

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special marine warning went out at Jun 12, 2:42 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 12, 2:42 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
242 PM EDT Sat Jun 12 2021

.DISCUSSION...

Current-Tonight...Outflow boundaries pushing southward from
scattered to numerous storms over north Florida will be capable of
producing additional convection into northern Lake and Volusia
counties through late afternoon. Additional isolated to scattered
showers and storms will shift eastward across central Florida
along and ahead of the west coast sea breeze. The east coast sea
breeze has formed from the Cape southward and is beginning to move
slowly westward. This boundary will likely not make it very far
inland, stalling near to just west of I-95 as model guidance shows
low level offshore flow gradually strengthening through the
remainder of the afternoon. This will provide focus for late day
boundary collisions and greater potential for shower/storm
development (PoPs around 50 percent) toward the coast, especially
across Brevard County and the Treasure Coast.

A few stronger storms may result before this activity pushes
offshore through late afternoon/early evening, producing strong
wind gusts up to 40-50 mph, frequent lightning strikes, small
hail and locally heavy downpours. As this activity pushes off the
coast this evening, a lingering chance for showers and isolated
storms will remain across northern portions of central Florida as
deep moisture and trough axis aloft may lead to redeveloping
convection overnight. Lows will range from the low to mid 70s.

Modified Previous Discussion...

Sun-Mon...Weak troughing aloft over the southeast U.S. will slowly
push south across the FL peninsula during this period. This will
gradually allow for deeper moisture to overspread most of east
central FL, but it will be a gradual process, especially south of
Orlando. Increased moisture, surface heating, boundary collisions,
and energy aloft should permit for higher PoPs in the 50-70pct
range on Sunday and around 70pct on Monday for the afternoon and
early evening hours. A moderate steering flow aloft will aid in
keeping the majority of showers and storms on the eastern side of
the peninsula late day. Activity should taper off thru late
evening with some additional convection over the local coastal
waters overnight. Highs in the L-M90s on Sun and U80s to L90s on
Mon. Overnight lows generally in the 70s with conditions humid.

Tue-Sat...The aforementioned weak upper troughing slips into the
southern peninsula on Tue and Wed. The surface ridge axis over the
FL Straits early in the period will advance northward into the
central peninsula thru mid-week. The National Hurricane Center is
watching a trough of low pressure that is forecast to develop over
the Bay of Campech in the SW GOMEX. This feature could have tropical
implications and is expected to drift slowly northward thru late
week, but differences in medium range models exist in placement and
timing this far out. Higher PoPs continue (around 60pct) on Tue
and Wed, then due to uncertainty into late week (perhaps drier
air) will keep scattered showers and lightning storms in the
forecast until things become a bit clearer. Mainly afternoon and
evening activity will be the result of local sea breeze
interactions and diurnal effects. Highs will be in the U80s to
L90s with lows in the L-M70s.

&&

.AVIATION...Deep layer westerly flow will push isolated showers
and storms toward the east coast into late afternoon. The presence
of a quasi-stationary east coast breeze boundary along the
immediate east coast should be the primary focus for development
of additional showers and scattered storms late this afternoon
into evening. Terminals along the east coast have a period of TS
mentioned while reserving the possibility of later amendments for
sky and visibility reduction below VFR through nightfall based on
development of storms. Activity should be largely east of the
coast after 01Z. On Sunday, another round of rather early showers
and a few storms is indicated as early as mid-morning with an
increasingly favorable setup for scattered to numerous storms
developing by afternoon.

&&

.MARINE...

Tonight...Isolated to scattered offshore moving storms producing
gusty winds and occasional to frequent lightning strikes will be
the main hazard to boaters from late afternoon through this
evening. Small craft will also need to exercise caution if
venturing into the offshore waters of Volusia and Brevard counties
this evening as S/SW winds briefly increase up to 15-20 knots.
Otherwise, wind speeds will range around 10-15 knots as winds
continue to veer to the W/SW overnight, with seas 2-3 feet
nearshore and up to 3-4 feet offshore.

Sun-Wed...(Previous) Weak troughing over the region will keep an
offshore steering flow for afternoon/evening lightning storms
(some strong) across ECFL. Mariners should keep an eye to the sky
westward and seek safe harbor ahead of approaching storms. There
will remain a 10- 15 kt SW/W component of wind into mid-week, but
occasional 15-20 kt winds for a short time may be possible late
afternoon/evening on a couple of days. Seas generally 1-3 ft, but
could approach 4 ft well offshore Cape northward from time to
time. Winds and seas locally higher invof storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  91  72  88 /  30  70  50  70
MCO  74  92  74  90 /  20  60  40  70
MLB  74  93  74  91 /  30  60  30  70
VRB  73  93  72  91 /  40  50  30  70
LEE  76  89  74  87 /  30  70  50  70
SFB  76  91  74  90 /  20  70  50  70
ORL  76  92  76  91 /  20  60  40  70
FPR  72  93  72  91 /  40  50  30  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Weitlich/Watson/Pendergrast
Hazardous weather outlook, Jun 12, 11:16 AM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Melbourne FL
1116 AM EDT Sat Jun 12 2021

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-122100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1116 AM EDT Sat Jun 12 2021

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered showers and thunderstorms will develop across east
central Florida this afternoon and move toward the east around 15
to 20 mph. Although most locations have the chance to see
thunderstorms this afternoon and evening, the greatest chance for
storms over the interior will be between 2 PM and 7 PM, and near
the east coast between 5 PM and 10 PM.

A few stronger storms will be capable of producing wind gusts up
to 40 to 50 mph, small hail, frequent cloud-to-ground lightning
and torrential downpours of 1 to 2 inches in a 60 to 90 minute
period, which may produce ponding or flooding of poorly drained
areas. Move indoors to safety at the first sign of threatening
skies, or if you hear thunder.

.RIP CURRENT IMPACT...
There will be a moderate risk for life-threatening rip currents
at area beaches today. While rip currents will be present all
day, the threat will be highest between around 12 noon and 7 PM
due to tidal effects. To reduce your chance of being caught in a
rip current, only swim within sight of a lifeguard. Never swim
alone.

.MARINE THUNDERSTORM GUST IMPACT...
Storms may produce wind gusts to around 35 knots on inland lakes,
as well as the intracoastal and nearshore Atlantic waters, with
this activity moving eastward around 15 to 20 mph and shifting
offshore the east coast between about 5 and 10 PM. Boaters should
watch for storms approaching from the west late this afternoon.

.WIND AND SEA IMPACT...
Small craft should exercise caution if venturing offshore Volusia
and Brevard counties this evening as winds briefly increase to 15
to 20 knots out of the south to southwest.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Scattered to numerous lightning storms are forecast each afternoon
and early evening, with the activity shifting more toward the east
coast and increasing in coverage from Sunday into early next week.
A few stronger storms will be possible each day, with cloud to
ground lightning strikes, gusty winds and torrential downpours.
Offshore moving storms will also pose a threat for locally higher
winds and seas to mariners. A moderate risk of rip currents will
continue this weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Fehling/Weitlich

In the hours before

Special weather statement, Jun 12, 3:42 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
342 PM EDT Sat Jun 12 2021

FLZ045-053-122015-
Osceola FL-Orange FL-
342 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 415 PM EDT...

At 341 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kissimmee, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Wedgefield and Buena Ventura Lakes.

LAT...LON 2821 8153 2849 8150 2850 8108 2821 8103
TIME...MOT...LOC 1941Z 262DEG 23KT 2830 8139

KN
Local storm report, Jun 12, 3:46 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
346 PM EDT SAT JUN 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     5 ENE INTERCESSION CITY 28.29N 81.44W
06/12/2021  M41 MPH          Osceola            FL   AWOS

            KISSIMMEE GATEWAY AIRPORT MEASURED A WIND GUST OF
            41MPH/36KT FROM THE WSW.

&&

REH
Special weather statement, Jun 12, 4:11 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
411 PM EDT Sat Jun 12 2021

FLZ047-147-122115-
Southern Brevard County FL-Northern Brevard County FL-
411 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR BREVARD COUNTY UNTIL 515 PM
EDT...

At 411 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Christmas to near Palm Bay. Movement was
east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Palm Bay, Melbourne, Titusville, Rockledge and Cocoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2783 8048 2785 8049 2783 8051 2783 8086
      2835 8086 2846 8090 2847 8087 2851 8088
      2852 8092 2868 8097 2874 8065 2856 8053
      2844 8051 2839 8056 2834 8057 2813 8054
      2791 8043 2783 8042
TIME...MOT...LOC 2011Z 261DEG 29KT 2856 8096 2800 8075

KN
Special weather statement, Jun 12, 4:16 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Sat Jun 12 2021

FLZ045-053-122045-
Osceola FL-Orange FL-
416 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 445 PM EDT...

At 415 PM EDT, Doppler radar was tracking numerous strong
thunderstorms from Union Park to Saint Cloud, moving east at 15 mph.
Additional storms are expected to develop east of Interstate 4 in
Orange and Osceola Counties, east towards the Saint Johns River.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Winter Park and Wedgefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2861 8139 2861 8099 2859 8094 2858 8095
      2856 8093 2853 8094 2853 8092 2851 8091
      2851 8089 2847 8087 2847 8090 2845 8089
      2843 8090 2841 8088 2839 8089 2834 8086
      2821 8086 2821 8140
TIME...MOT...LOC 2015Z 270DEG 8KT 2853 8125

Rodriguez
Local storm report, Jun 12, 4:20 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
420 PM EDT SAT JUN 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     1 N LAKE MARY JANE      28.39N 81.18W
06/12/2021  M40.00 MPH       Orange             FL   MESONET

            WEATHERFLOW STATION AT LAKE MARY JANE REPORTED A
            40MPH/35KT WIND GUST FROM THE SW.

&&

REH
Local storm report, Jun 12, 4:41 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
441 PM EDT SAT JUN 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 E AVALON PARK         28.50N 81.07W
06/12/2021  M0.70 INCH       Orange             FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HALF INCH HAIL ALONG BABBIT
            AVENUE IN WEDGEFIELD.

&&

KR

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:05 PM EDTSpecial Weather StatementMLBOkeechobee40 min
Jun 11, 8:28 PM EDTSpecial Weather StatementMLBBrevard32 min
Jun 12, 3:36 PM EDTSpecial Weather StatementMLBOsceola39 min
Jun 12, 3:42 PM EDTSpecial Weather StatementMLBOrange33 min
Jun 12, 4:11 PM EDTSpecial Weather StatementMLBBrevard64 min
Jun 12, 4:15 PM EDTSpecial Marine WarningMLB60 min
Jun 12, 4:16 PM EDTSpecial Weather StatementMLBOrange29 min
Jun 12, 4:30 PM EDTSevere Thunderstorm WarningMLBBrevard30 min
Jun 12, 5:16 PM EDTSpecial Weather StatementMLBBrevard29 min
Jun 12, 5:19 PM EDTSevere Thunderstorm WarningMLBBrevard26 min
Jun 12, 5:57 PM EDTSpecial Marine WarningMLB63 min

Nearby

Special Marine Warnings in Florida, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.